# SDR HALA2023030100030

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N230HA
- Make and model: Airbus A321-271N
- Aircraft serial: XS18
- Aircraft time: 7,619 hours, 1,840 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Pressure Sensor
- Part number: 5315322
- Part serial: LSGCA48716
- Condition: False Indication
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS-ENG 1 FUEL SENSOR FAULT FUEL FILTER SENSOR CAME ON 15 TIMES THROUGHOUT THE FLIGHT CLEARED ITSELF EVERYTIME. REMOVED AND REPLACED FUEL PRESSURE SENSOR IAW AMM 73-34-21-400-801-A AND 73-34-21-000-801-A. OPS CK GOOD.
